# SDR 6CBA2016111516155

- Difficulty date: November 15, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N319AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1319
- Aircraft time: 4,321 hours, 4,076 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Activated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER THE AIRCRAFT DEPARTED, FLIGHT CREW REPORTED THE LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF. THE AIRCRAFT RETURNED TO DEPARTURE FOR A SAFE UNSCHEDULED LANDING. ON ARRIVAL THE LANDING GEAR WAS INSPECTED AND EXTENSION AND RETRACTION SYSTEM WAS FUNCTIONALLY TESTED IAW AMM 12-B-32-30-00-00A-903A-A.  NO DEFECTS NOTED. NO PERTINENT FAULTS ON ACMF OR FHDB FILES.    PERFORMED ANOTHER FUNCTIONAL TEST OF THE EXTENSION AND RETRACTION SYSTEM IAW AMM 12-B-32-30-00-00A-903A-A. NO DEFECTS NOTED. THE AIRCRAFT WAS RELEASED OK FOR CONTINUED SERVICE.
